MathSciNet Relay Station
MathSciNet bibliographic data
MR1191612 (94e:03036) 03C45 (03C05 03C60 08B99)
Hart, Bradd; Starchenko, Sergei; Valeriote, Matthew Vaught's conjecture for varieties. Trans. Amer. Math. Soc. 342 (1994), no. 1, 173–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement